Biblioteca de la Universidad Complutense de Madrid

Unconditionally converging multilinear operators

Impacto



Villanueva, Ignacio y Bombal Gordón, Fernando y Fernández Unzueta, M. (2001) Unconditionally converging multilinear operators. Mathematische Nachrichten, 226 (1). pp. 5-15. ISSN 1522-2616

[img]
Vista previa
PDF
193kB

URL Oficial: http://onlinelibrary.wiley.com/journal/10.1002/(ISSN)1522-2616



Resumen

We introduce a notion of unconditionally converging multilinear operator which allows to extend many of the results of the linear case to the multilinear case. We prove several characterizations of these multilinear operators (one of which seems to be new also in the linear case), which allow to considerably simplify the work with this kind of operators


Tipo de documento:Artículo
Palabras clave:Unconditionally converging, Multilinear operators, Weakly unconditionally Cauchy series, Banach-spaces
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Código ID:12360
Depositado:07 Mar 2011 11:19
Última Modificación:06 Feb 2014 09:23

Sólo personal del repositorio: página de control del artículo